RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 433–443 (Mi mz8231)  

Doctoral theses

Analytic continuation of functions of several complex variables and its applications

E. M. Chirka

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (1021 kB)

English version:
Mathematical Notes, 1978, 24:3, 732–737

Bibliographic databases:

UDC: 517
Received: 16.09.1977

Citation: E. M. Chirka, “Analytic continuation of functions of several complex variables and its applications”, Mat. Zametki, 24:3 (1978), 433–443; Math. Notes, 24:3 (1978), 732–737

Citation in format AMSBIB
\Bibitem{Chi78}
\by E.~M.~Chirka
\paper Analytic continuation of functions of several complex variables and its applications
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 433--443
\mathnet{http://mi.mathnet.ru/mz8231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511647}
\zmath{https://zbmath.org/?q=an:0411.32009}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 732--737
\crossref{https://doi.org/10.1007/BF01097767}


Linking options:
  • http://mi.mathnet.ru/eng/mz8231
  • http://mi.mathnet.ru/eng/mz/v24/i3/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:183
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020